# SDR UPS203815

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69164052133
- Condition: Corrosion
- Location: Fs 954
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON STRINGER TO FORGING ATTACH CLIP IN AFT BAY AT BS 954, WL 154 STR 25L.  REPAIRED IAW SRM 51-10-1, 53-10-2, 51-10-6, 51-30-5, 51-30-2, M/M 51-10-151.
